Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 18, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 14, 2025, 10:05 PM CDT for Hempstead County, Lafayette County, Nevada County, Arkansas. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 10:05 PM CDT (03:05 UTC)
- Expired
- Mar 14, 2025, 10:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Hempstead County, AR, Lafayette County, AR, Nevada County, AR
The radar
The Shreveport radar (KSHV), 121 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:09 PM CDT | TORNADO | 5 W Patmos, AR | *** 2 INJ *** NWS Storm Survey determined that damage across southern Hempstead County was consistent with that of an EF1 tornado with maximum wind speeds near 100 mph and a maximum path width of 525 yds. Damage consisted of numerous trees uprooted and/or snap |
| Mar 14, 10:12 PM CDT | TSTM WND DMG | 3 Wnw Patmos, AR | Tree reported down on Hwy 29 south of Hope, AR. |
| Mar 14, 10:12 PM CDT | TSTM WND DMG | 4 Nw Patmos, AR | *** 1 INJ *** Trailer house blown over south of Hope, AR. One person taken to the hospital. |
| Mar 14, 10:25 PM CDT | TSTM WND DMG | 2 Nnw Patmos, AR | Damage to a roof and 4-wheelers, destroyed and flipped storage buildings, all near a home on Hempstead 57 Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 9:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.2
The text
As transmitted.
229
WFUS54 KSHV 150305
TORSHV
ARC057-073-099-150345-
/O.NEW.KSHV.TO.W.0018.250315T0305Z-250315T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1005 PM CDT Fri Mar 14 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Hempstead County in southwestern Arkansas...
North Central Lafayette County in southwestern Arkansas...
Southwestern Nevada County in southwestern Arkansas...
* Until 1045 PM CDT.
* At 1005 PM CDT, a severe thunderstorm capable of producing a
tornado was located 11 miles north of Garland, or 12 miles
northwest of Lewisville, moving northeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Hope, Rosston, Willisville, Bodcaw, Patmos, Sutton and Mount
Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3348 9372 3349 9373 3352 9375 3353 9374
3353 9375 3354 9376 3373 9340 3354 9325
3344 9370
TIME...MOT...LOC 0305Z 247DEG 29KT 3351 9368
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
134 follow-up statements
434
WWUS54 KSHV 150311
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1011 PM CDT Fri Mar 14 2025
ARC073-150321-
/O.CAN.KSHV.TO.W.0018.000000T0000Z-250315T0345Z/
Lafayette AR-
1011 PM CDT Fri Mar 14 2025
...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL LAFAYETTE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT Saturday for a
portion of southwest Arkansas.
&&
LAT...LON 3352 9375 3353 9374 3353 9375 3354 9376
3373 9340 3354 9325 3348 9371 3348 9372
3349 9373
TIME...MOT...LOC 0305Z 247DEG 29KT 3351 9367
$$
ARC057-099-150345-
/O.CON.KSHV.TO.W.0018.000000T0000Z-250315T0345Z/
Hempstead AR-Nevada AR-
1011 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN HEMPSTEAD AND SOUTHWESTERN NEVADA COUNTIES...
At 1011 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Hope, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Hope, Rosston, Willisville, Bodcaw, Patmos, Sutton and Mount
Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3352 9375 3353 9374 3353 9375 3354 9376
3373 9340 3354 9325 3348 9371 3348 9372
3349 9373
TIME...MOT...LOC 0305Z 244DEG 26KT 3351 9369
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
13775
WWUS54 KSHV 150315
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1015 PM CDT Fri Mar 14 2025
ARC057-099-150345-
/O.CON.KSHV.TO.W.0018.000000T0000Z-250315T0345Z/
Hempstead AR-Nevada AR-
1015 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN HEMPSTEAD AND SOUTHWESTERN NEVADA COUNTIES...
At 1015 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Hope, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Rosston, Willisville, Bodcaw, Patmos, Sutton and Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3351 9348 3349 9365 3354 9370 3373 9340
3354 9325
TIME...MOT...LOC 0311Z 244DEG 26KT 3353 9366
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
13504
WWUS54 KSHV 150327
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1027 PM CDT Fri Mar 14 2025
ARC057-099-150345-
/O.CON.KSHV.TO.W.0018.000000T0000Z-250315T0345Z/
Hempstead AR-Nevada AR-
1027 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN HEMPSTEAD AND SOUTHWESTERN NEVADA COUNTIES...
At 1027 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Hope, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Rosston, Willisville, Bodcaw, Patmos, Sutton and Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3357 9364 3373 9340 3354 9325 3351 9359
TIME...MOT...LOC 0315Z 245DEG 24KT 3353 9364
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
13308
WWUS54 KSHV 150331
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1031 PM CDT Fri Mar 14 2025
ARC057-099-150345-
/O.CON.KSHV.TO.W.0018.000000T0000Z-250315T0345Z/
Hempstead AR-Nevada AR-
1031 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL HEMPSTEAD AND SOUTHWESTERN NEVADA COUNTIES...
At 1031 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Bodcaw, or 8 miles southeast of Hope,
moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Rosston, Willisville, Bodcaw, Sutton and Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3354 9351 3362 9357 3373 9340 3354 9325
TIME...MOT...LOC 0327Z 246DEG 27KT 3357 9353
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 14, 7:12 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 14, 7:12 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
712 PM CDT Fri Mar 14 2025
...New AVIATION...
.UPDATE...
Issued at 513 PM CDT Fri Mar 14 2025
This is a quick update to account for the issuance of Tornado
Watch #33 in our hazard grids, now in effect until 10 PM CDT
tonight. Convective initiation has begun in Central Louisiana
with any intensification allowing thunderstorms capable of
producing large hail, damaging winds and tornadoes near the Ark-
La-Miss. High-res guidance continues to indicate some storm
development slightly further west later this evening (near the
TX/LA border), while the 19Z UA sounding from ULM (thanks ULM!)
indicates some lingering capping still in the atmosphere for
convection to overcome. /16/
&&
.SHORT TERM...
(This evening through Saturday Night)
Issued at 224 PM CDT Fri Mar 14 2025
Partly to mostly cloudy skies and warm low to mid 80s. Our dew
points in the lower 60s in E TX with initiation on approach. The
dry line is knocking on the door at Terrel and will spread into
our I-30 corridor with our Wind/Red Flag into the early to mid
evening. There are some cooler upper 70s under the thicker
remaining blanket of clouds. The SPC has updated with a good nudge
back into deep east TX from Natchitoches with the Slight Risk for
the rest of day one. The day two is now upgraded to a High Risk
just to our East with no changes to the Slight or Moderate zones.
Models continue to look at some develop after midnight from deep E
TX/NW LA and SE AR predawn. The GFS develops a weak surface low
of 998mb SE of Shreveport by 9am, and the push eastward begins to
pivot and unfold for the rest of the afternoon. The NAM is
similar and the ECMWF too, both farther north with a surface low
over S AR by noon. The overnight lows will vary with the dry air
intrusion from upper 40s extreme north to muggy mid 60s in the
delta Parishes. The convective weather will progress out of our
area late Saturday as high pressure arrives to make for a nice
quiet Sunday. /24/
&&
.LONG TERM...
(Sunday through next Thursday)
Issued at 224 PM CDT Fri Mar 14 2025
So the 1024mb surface high will drift over our Four-State area
overnight into early Sunday with cooler 40s for a day or two on
lows. The highs will actually be average for Sunday near 70
degrees. The new week will see a warmer trend back toward 80 by
Tuesday and lows in the 50s. However on Wednesday, our next
cold front will pass through with some more showers and a few
isolated thunderstorms with our highs trending back down into the
60s by the end of this long term with a nice 1030mb surface air
mass to put a bow on the Winter season, which btw ends at 4:01 am
on Thursday morning. /24/
&&
.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Mar 14 2025
Windy conditions will persist at all sites for the at least the
first couple of hours of the period. However, wind speeds should
rapidly diminish to around 10 kts or less before 15/06z. Showers
and thunderstorms remain possible early in the period, mainly
southeast of a line from KJSO to KELD, but convective coverage and
impacts any individual TAF sites are very uncertain. MVFR ceilings
are expected at most locations after 15/06z. Another round of
convection should develop across East Texas just before sunrise
and will spread east and southeast on Saturday, finally exiting to
the east late in the period. Flight conditions should rapidly
improve back into the VFR range from west to east as the showers
and thunderstorms end.
Nuttall
&&
.FIRE WEATHER...
Issued at 224 PM CDT Fri Mar 14 2025
Elevated to critical fire weather danger conditions will begin to
subside this evening as the gusty winds start to decouple.
Scattered showers and thunderstorms will be possible mainly in the
morning before more very dry west Texas air mixes eastward once
again. However, winds will be as gusty with the fresh dry air
arriving Saturday afternoon. /15/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 320 AM CDT Fri Mar 14 2025
Spotter activation may be needed this afternoon and evening for
portions of Deep East Texas, North Louisiana, Southcentral
Arkansas. Spotter activation will be much more likely as early as
Saturday Morning for portions of Deep East Texas, Northern
Louisiana and South Central Arkansas for the redevelopment of
strong to severe thunderstorms.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 59 78 47 69 / 30 40 0 0
MLU 65 78 50 66 / 40 70 10 0
DEQ 48 75 40 65 / 10 30 0 0
TXK 56 76 44 67 / 10 40 0 0
ELD 57 75 43 66 / 30 50 10 0
TYR 55 75 44 70 / 20 20 0 0
GGG 55 77 45 70 / 20 20 0 0
LFK 59 76 47 71 / 20 20 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT this evening for ARZ050-051-059.
Red Flag Warning until 9 PM CDT this evening for ARZ050-051-059.
LA...None.
OK...Wind Advisory until 7 PM CDT this evening for OKZ077.
Red Flag Warning until 9 PM CDT this evening for OKZ077.
TX...Wind Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
124-125-136-137-149.
Red Flag Warning until 9 PM CDT this evening for TXZ096-097-
108>112-124-125-136-137-149.
&&
SHORT TERM...16
LONG TERM....24
AVIATION...09In the hours before
Special weather statement, Mar 14, 8:53 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
853 PM CDT Fri Mar 14 2025
TXZ149-150-152-150245-
Cherokee TX-Rusk TX-Nacogdoches TX-
853 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN RUSK COUNTIES UNTIL 945 PM
CDT...
At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Maydelle, or 17 miles southwest of Rusk, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Nacogdoches, Rusk, Alto, Douglass, Sacul, Morrill, Trawick,
Cushing, Reklaw, Linwood, Lilbert and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3192 9490 3167 9462 3154 9513 3154 9514
3155 9515 3156 9514 3159 9517 3157 9521
3158 9526 3160 9528 3160 9526 3162 9526
3163 9529 3164 9528 3165 9529 3166 9528
3167 9529 3168 9528 3170 9531 3171 9531
TIME...MOT...LOC 0152Z 247DEG 40KT 3159 9529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
15Special weather statement, Mar 14, 9:33 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
933 PM CDT Fri Mar 14 2025
ARZ060-061-150300-
Nevada AR-Hempstead AR-
933 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 10 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Blevins, or 12 miles north of Prescott, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Northeastern Hempstead and Northwestern
Nevada Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3397 9363 3396 9362 3396 9359 3395 9354
3395 9353 3394 9353 3396 9347 3395 9342
3396 9338 3393 9335 3393 9334 3392 9334
3392 9333 3391 9332 3390 9330 3381 9351
TIME...MOT...LOC 0232Z 245DEG 28KT 3397 9346
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
13Special weather statement, Mar 14, 9:43 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Fri Mar 14 2025
ARZ060-061-070-071-150315-
Miller AR-Nevada AR-Hempstead AR-Lafayette AR-
943 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MILLER...SOUTHERN
HEMPSTEAD...NORTH CENTRAL LAFAYETTE AND SOUTHWESTERN NEVADA COUNTIES
UNTIL 1015 PM CDT...
At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fulton, or 12 miles northeast of Texarkana, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Texarkana, Hope, Emmet, Perrytown, Rosston, Fulton, Bodcaw,
Mandeville, Patmos, Oakhaven, Hervey, Sutton, Homan, Laneburg and
Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3355 9395 3355 9394 3356 9394 3357 9391
3357 9390 3359 9389 3360 9387 3361 9386
3360 9383 3361 9382 3362 9384 3362 9386
3388 9349 3359 9326 3335 9386 3351 9400
TIME...MOT...LOC 0243Z 233DEG 42KT 3352 9383
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:33 PM CDT | Special Weather Statement | SHV | Hempstead | 27 min |
| Mar 14, 9:43 PM CDT | Special Weather Statement | SHV | Hempstead | 32 min |
| Mar 14, 9:51 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 39 min |
| Mar 14, 10:26 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 49 min |
| Mar 14, 10:39 PM CDT | Tornado Warning | SHV | Nevada | 36 min |
| Mar 14, 10:52 PM CDT | Special Weather Statement | SHV | Lafayette, Miller | 23 min |
| Mar 14, 11:06 PM CDT | Tornado Warning | SHV | Nevada | 28 min |
| Mar 15, 1:32 AM CDT | Special Weather Statement | SHV | Nevada | 28 min |
| Mar 15, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 48 min |
| Mar 15, 6:11 AM CDT | Severe Thunderstorm Warning | SHV | Union | 49 min |
| Mar 15, 6:15 AM CDT | Special Weather Statement | SHV | Nevada | 30 min |
| Mar 15, 6:33 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Union | 42 min |
| Mar 15, 7:02 AM CDT | Severe Thunderstorm Warning | SHV | Union | 43 min |
| Mar 15, 7:14 AM CDT | Special Weather Statement | SHV | Columbia | 46 min |
| Mar 15, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Union | 56 min |
| Mar 15, 9:05 AM CDT | Special Weather Statement | SHV | Union | 25 min |
| Mar 15, 12:41 PM CDT | River Flood Warning | SHV | Columbia | 8 hr |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.